Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 75, Number 1

All articles in this issue are freely accessible.

Propositional calculus and realizability
Gene F. Rose.
Trans. Amer. Math. Soc. 75 (1953), 1-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0055952
Group elements of prime power index
Reinhold Baer.
Trans. Amer. Math. Soc. 75 (1953), 20-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0055340
Complex Tauberian theorems for power series
Dieter Gaier.
Trans. Amer. Math. Soc. 75 (1953), 48-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0056689
Simultaneous partitionings of two sets
G. H. M. Thomas.
Trans. Amer. Math. Soc. 75 (1953), 69-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0058195
The asymptotic behavior of the solutions of linear and nonlinear differential-difference equations
K. L. Cooke.
Trans. Amer. Math. Soc. 75 (1953), 80-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060133
Compound group extensions. I. Continuations of normal homomorphisms
Robert L. Taylor.
Trans. Amer. Math. Soc. 75 (1953), 106-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059911
Ideal lattices and the structure of rings
Robert L. Blair.
Trans. Amer. Math. Soc. 75 (1953), 136-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0055974
The representation of abstract integrals
Dorothy Maharam.
Trans. Amer. Math. Soc. 75 (1953), 154-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0055421